# SDR 96ZZZX2742

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3841T
- Make and model: Beech C 23
- Aircraft serial: M2307
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer Control
- Part number: 10836401111
- Condition: Miswired
- Location: Inst Panel
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPLACEMENT BEECH SUNDOWNER INSTRUMENT LIGHT DIMMER CONTROL WAS FOUND MISWIRED AS SHIPPED FROM BEECHCRAFT.  BEECHCRAFT FOUND ALL IN STOCK MISWIRED AND CORRECTED PROBLEM.  REPAIR FACILITIES WITH PN 108-364011-11 IN STOCK SHOULD COORDINATE WITH BEECHCRAFT TO DETERMINE WIRING STATUS OF THE PARTS.
